# SDR SWAA2023082490456

- Difficulty date: August 16, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 56,600 hours, 34,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STA 663 VAPOR BARRIER WEB IS CRACKED AT APPROX RBL 30<[01] REMOVED AND REPLACED WEB 111A1151-10 ON SHELF IAW DWG 111A1001 AND 111A1151;[02] VERIFIED ITEM 1 AUDIT C/W
